# SDR DALA2015030301862

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr2 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTIVITIES WAS CRACKED THE SLAT BRACKET NEAR TO RT SLAT TRACK NR 2, STA XCW=104 AT RT WING.  BRACKET NEAR TO RT SLAT TRACK NR 2 STA XCW=104 AT RT WAS REPLACED IAW AMM 20-30-01 AND 27-80-01.
